Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 10 > No. 3


A Posteriori Error Estimates in H1 (W) Spaces for Parabolic Quasi-Variational Inequalities with Linear Source Terms Related to American Options Problem

PP: 1097-1110
Salah Boulaaras, Ali Allahem, Mohamed Haiour, Khaled Zennir, Sewalem Ghanem, Bahri Cherif,
In this paper, a posteriori error estimates for parabolic quasi-variational inequalities with linear source terms related to a black scholes model with constant coefficients using two different approaches are established using a theta time scheme combined with a finite element spatial approximation and the results of some numerical experiments are presented to support the theory.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved